# SDR IPXA2018052129868

- Difficulty date: May 21, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 19,451 hours, 12,091 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Test Switch
- Condition: Malfunctioned
- Location: Pax Door Arming
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR ARMED LIGHT DOES NOT COME ON WITH TEST SWITCH.  AUDIBLE TONE OK WITH TEST SWITCH.  ACCOMPLISHED A BITE TEST OF THE ASPSU,  NO FAULTS FOUND, ENTRY DOOR ARMED.  LIGHT DOES TEST NOW & ILLUMINATES WITH TONE.
